# SDR 02FDEA00301

- Difficulty date: April 27, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT BS 870 BULKHEAD, LBL 60 18 INCHES I/B OF TERMINAL FITTING.  REMOVED AND REPLACED STRAP PER EA 7-5310-64069.
